RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1982, Volume 27, Issue 3, Pages 492–501 (Mi tvp2381)  

Mappings of stable cylindrical measures in Banach space

Dang Hung Thang, Nguyen Duy Tien

Hanoi, Vietnam

Full text: PDF file (635 kB)

English version:
Theory of Probability and its Applications, 1983, 27:3, 525–535

Bibliographic databases:

Language:

Citation: Dang Hung Thang, Nguyen Duy Tien, “Mappings of stable cylindrical measures in Banach space”, Teor. Veroyatnost. i Primenen., 27:3 (1982), 492–501; Theory Probab. Appl., 27:3 (1983), 525–535

Citation in format AMSBIB
\Bibitem{DngNgu82}
\by Dang~Hung~Thang, Nguyen~Duy~Tien
\paper Mappings of stable cylindrical measures in Banach space
\jour Teor. Veroyatnost. i Primenen.
\yr 1982
\vol 27
\issue 3
\pages 492--501
\mathnet{http://mi.mathnet.ru/tvp2381}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=673921}
\zmath{https://zbmath.org/?q=an:0509.60005}
\transl
\jour Theory Probab. Appl.
\yr 1983
\vol 27
\issue 3
\pages 525--535
\crossref{https://doi.org/10.1137/1127060}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1983RJ51700007}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2381
  • http://mi.mathnet.ru/eng/tvp/v27/i3/p492

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:370
    Full text:62

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020